MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS INC. PRELUDE SHORT SHEATH; INTRODUCER, CATHETER

MERIT MEDICAL SYSTEMS INC. PRELUDE SHORT SHEATH; INTRODUCER, CATHETER
Model Number 10884450015404
Medical Device Problem Codes Fracture (1260); Material Separation (1562)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 07/28/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The suspect device has been returned for evaluation.A follow up will be submitted when the evaluation is complete.
 
Event or Problem Description
The account alleges that during a g-clot fistula procedure, the wire broke off inside the patient.A snare was required to remove the detached tip.
 
Additional Manufacturer Narrative
The suspect device has been returned for evaluation.The device was examined visually, and functional testing was performed.The complaint is confirmed.The root cause is attributed to the manufacturing process.The device history record was reviewed, and no exception documents were found.A search of the complaint database was performed and no similar complaints for this lot number were identified.Corrective actions are in process.

Brand Name
PRELUDE SHORT SHEATH
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS INC.
1600 merit parkway
south jordan, ut
MDR Report Key10398860
Report Number1721504-2020-00061
Device Sequence Number3168188
Product Code DYB
UDI-Device Identifier10884450015404
UDI-Public10884450015404
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K082063
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2021
Device Model Number10884450015404
Device Catalogue NumberPSS-7F-4-018MT
Device Lot NumberH1308795
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/06/2020
Initial Date Received by Manufacturer 07/29/2020
Supplement Date Received by Manufacturer09/01/2020
Initial Report FDA Received Date08/12/2020
Supplement Report FDA Received Date09/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;